Bulletin of the American Mathematical Society

On a lemma of Littlewood and Offord

P. Erdös

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 51, Number 12 (1945), 898-902.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183507531

Mathematical Reviews number (MathSciNet)
MR0014608

Zentralblatt MATH identifier
0063.01270

Citation

Erdös, P. On a lemma of Littlewood and Offord. Bulletin of the American Mathematical Society 51 (1945), no. 12, 898--902. http://projecteuclid.org/euclid.bams/1183507531.


Export citation